UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A note on circulant preconditioners for hyperbolic and parabolic equations Journal article
Chinese Journal of Mathematics, 1993,Volume: 21,Issue: 2,Page: 129-142
Authors:  XIAO-QING JIN
Favorite | View/Download:5/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/23
Hyperbolic Equation  Parabolic Equation  Circulant Matrix  Condition Number  Preconditioned Conjugate Gradient Method